RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1970, Volume 6, Number 8  


On the problem of constructing systems of differential equations
A. S. Galiullin
1343
Variational and boundary value problems with deviating argument
G. A. Kamenskii
1349
Relative controllability of linear stationary systems with deviating argument of neutral type
R. Gabasov, V. V. Krakhotko
1359
The fundamental system of solutions of an ordinary linear differential equation with a small parameter
B. G. Razumeiko
1366
Canonical integrals and singular cycles
M. V. Dolov
1378
Necessary and sufficient conditions for the existence of a solution of the two-point boundary value problem for a second order nonlinear ordinary differential equation
A. Ya. Lepin
1384
On the question of almost periodic solutions of equations with deviating argument
L. M. Artyushenko
1389
The recurrent solutions of differential equations with after-effect in a Banach space
V. K. Dubolar'
1395
Dynamical systems on a surface of genus two
G. M. Erahtina
1402
The singular solutions of a certain class of differential equations
R. Kabulov
1413
Approximate solution of integro-differential equations with retarded argument by the method of oscillating functions
N. V. Sharkova
1418
The integral representation of functions by an ordinary differential operator
V. R. Portnov
1424
Certain integral operators
A. G. Ramm
1439
The solution by the method of regularization of ill-posed problems with nonlinear unbounded operators
V. A. Morozov
1453
The Cauchy problem for a second order hyperbolic equation with a singularity in the coefficient (the case $1<\alpha<2$)
F. T. Baranovskii
1459
An investigation of the differential properties of generalized solutions of certain classes of second order quasilinear parabolic equations
A. D. Dzhabrailov
1467
An investigation of the stability of the solutions of the fundamental gas dynamics equations of the theory of the detonation of arbitrary substances
S. K. Aslanov, V. N. Budzirovsky
1481
The solution of linear ill-posed problems in Hilbert space
V. N. Strakhov
1490
The estimation of the solution of certain nonlinear integro-differential and operator equations with lag
Yu. I. Kovach, L. I. Savchenko
1496

Short Communications
The nonoscillatory solutions of third order linear differential equations
A. Ya. Divakova
1506
The oscillatability of the solutions of a nonlinear equation with multiplicatively separated right hand side
I. V. Kamenev
1510
The limit cycles of a certain system of nonlinear oscillations
O. A. Kononova
1514
On the theory of observability in Banach spaces
R. V. Zhevnyak
1516
The use of recurrence relations for MacDonald integrals to derive expressions for electromagnetic fields produced by dipoles in the presence of a perfectly conducting halfplane
A. A. Tuzhilin
1520
The uniqueness of the solution of a certain mixed boundary value problem for the equation $z_{xx}+K(y)z_{yy}=0$
I. N. Lanin
1524
The branching of the solutions of a mixed problem for a certain operator-differential equation
M. A. Yagubov
1528

Letters to the Editor
Поправки к статье: «Грубые свойства линейных систем дифференциальных уравнений» (ДУ, т. 5, № 10, 1969)
V. M. Millionshchikov
1532
Letter to the editors
A. D. Myshkis
1532
Letter to the editors
V. R. Vinokurov
1532
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020